A 66-year-old female asked:
Does prozac cause lack of motivation i am on 20 mg 66 years old?
1 doctor answer • 1 doctor weighed in
Clinical Psychology 41 years experience
Prozac: Please report these symptoms to your doc. He/she MAY switch you to another medication. Keep in mind that low motivation is part of depression. Additionally, see a book called "Feeling Good" by David Burns to help w/mood. Peace and good health.
758 viewsAnswered >2 years ago
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.